# SDR AALA960095

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND NR 2 STRINGER AFT RIB ATTACH ANGLE (STRINGER NR 13) STATION WS 629 CRACKED.  REPAIRED STRINGER PER SB 727-57A159.  (M)
